# SDR R61A201610280621

- Difficulty date: October 13, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT SEAT TRACK AT FRAME 20.  REMOVED AND REPLACE SEAT TRACK PN: 170-03264-001 REF SRM 51-43-01, 51-43-02, 51-4101 AND 51-41-02.  AIRCRAFT REMAINS IN HEAVY CHECK.
